FREE SHIPPING OVER £40

Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Opening Hours
Mon - Friday: 9AM - 5PM

Anadin Joint Pain Relief Ibuprofen 200mg Tablets

16

£2.86 inc. VAT

These items are centrally stocked and delivery times are up to 10 days to reduce carbon emissions and help keep our planet green.

Occasionally, we may need to refund orders; we will endeavour to update you as soon as possible.

SKU: M2621240 Categories: ,

Description

When you need effective relief from aches and inflammation in your joints, there is Anadin Joint Pain.
Providing up to 8 hours of pain relief* Anadin Joint Pain works effectively to help reduce inflammation and fight pain. (*based on a 400mg dose)
Anadin Joint Pain is an ibuprofen-based product, which targets the source of pain by blocking pain-causing chemicals where inflammation is present.
For relief from: joint pain, inflammation, backache, muscular pain, neuralgia.
Targets the source of pain by blocking pain-causing chemicals where inflammation is present.
Contains ibuprofen, for pain relief, always read the label.
1. Providing up to 8 hours of pain relief* Anadin Joint Pain works effectively to help reduce inflammation and fight pain in your back, muscles, and joints (*based on a 400mg dose)
2. Anadin Joint Pain contains ibuprofen, which targets the source of pain by blocking pain-causing chemicals where inflammation is present
3. Pain relief from: joint pain, inflammation
4. Anadin, stronger than pain
5. Contains ibuprofen, for pain relief, always read the label

Uses / Instructions

Package Type Unspecified Pack Storage Do not store above 25?C Preparation And Usage Instructions for use: For oral administration. The minimum effective dose should be used for the shortest time necessary to relieve symptoms. Adults, the elderly, and children and adolescents over 12 years of age: Take 1 or 2 tablets with a drink of water up to 3 times a day as required. The dose should not be repeated more frequently than every 4 hours. Do not take more than 6 tablets in 24 hours. Read the enclosed leaflet before taking this medicine.

Warnings

12-18 years: If symptoms worsen, or persist for more than 3 days, or you get new symptoms consult your doctor. Adults: If symptoms worsen, or persist for more than 10 days, or you get new symptoms consult your pharmacist or doctor. Do not take if you: Have ever had a stomach ulcer, perforation or bleeding, are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers, are taking other NSAID painkillers, or aspirin with a daily dose above 75mg, are in the last 3 months of pregnancy Speak to a pharmacist or your doctor before taking if you: Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, heart, liver, kidney or bowel problems, are a smoker, are pregnant Keep all medicines out of the sight & reach of children.

Side Effects

See packaging/patient information leaflet for details.

Ingredients

Each Tablet contains: Ibuprofen 200mg, Also contains: Sucrose, E216 and E218

Additional information

Case Size

16

Reviews

There are no reviews yet.

Be the first to review “Anadin Joint Pain Relief Ibuprofen 200mg Tablets”
3
    3
    Your Cart
    SALON PRO HAIR BONDING GLUE BLACK 1OZ
    Vendor:

    British Chemist

    1 X £1.00 = £1.00
    Premium Liquid silver polish 180ml
    Vendor:

    British Chemist

    1 X £13.26 = £13.26
    Premium Paint factory radiator spray paint vintage white 400ml
    Vendor:

    British Chemist

    1 X £39.78 = £39.78